It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-19-2013, 05:19 AM   #1
Newbie
(female)
 
Join Date: Mar 2013
Location: London, ON, Canada
Posts: 1
Lilmiss36 HB User
Missed dose of meds

Hi

I know you probably have a million of these posts on here and I apologize for the repeat.

I am taking 600 mg of Seroquel and 150 mg Lamactil (have been for ages). Sometiimes I have trouble remembering if I took my meds at bedtime but usually I can think back and figure it out. Last night I was distracted by my son and I just couldn't figure it out. I am almost 100% positive I missed them but not sure enough to risk double-dosing.

I probably psyched myself out but I was awake all night and now I feel incredilby fuzzy and "shocky." I just don't feel "right."

The only other times I have actually missed a dose have been if I've been drinking and not following my usual routine. Then, of course, I am nauseous and headache and all the rest of it that may or may not be because of the meds.

I have an extremely busy day today so I can't even call in sick and sleep the clock around.

Will these feelings get worse??

Thanks!

 
Reply With Quote
Old 03-21-2013, 03:30 PM   #2
Junior Member
(female)
 
Join Date: Oct 2010
Location: Pacific NorthWest
Posts: 13
Frenzied HB User
Re: Missed dose of meds

I have found pill boxes helpful when I can't remember. I am guessing the lack of consistency in everything could make you feel fuzzy.

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-21-2013, 08:02 AM   #3
Junior Member
(female)
 
CM0608's Avatar
 
Join Date: Feb 2012
Location: Eatonton GA, USA
Posts: 47
CM0608 HB User
Re: Missed dose of meds

It's very common for anyone who's on medications (not just bipolar meds) to forget dosages. After all it's a lot to keep up with. Something that's helped me is using a fancy pill box with morning, nights, and days of the week listed on the boxes. It may also help to make a neat daily or weekly chart with little boxes you can check off when you take each dose. As for the fuzzy head feelings- I'm not sure about this because I haven't taken the meds you are taking. I have experienced a cloudy headed feeling with my meds even when taking them as prescribed. Hope this helps.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!